Volume 18, Issue 2 (12-2019)                   JIRSS 2019, 18(2): 199-220 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Diaz-Garcia J A, Martinez-Jaime O A. Tests about a Set of Multivariate Simple Linear Models. JIRSS. 2019; 18 (2) :199-220
URL: http://jirss.irstat.ir/article-1-519-en.html
Universidad Autonoma de Chihuahua, Facultad de Zootecnia y Ecologia, Chihuahua, Mexico. , jadiaz@cimat.mx
Abstract:   (1685 Views)
In this article, the tests on parallelism, equal intercept and sets of lines intersected at a fixed value for a set of r simple linear models or a set of r linearizable regression models are generalized to the multivariate case, r = 2, 3,..., R. Likewise, the normality hypothesis is replaced assuming an elliptical matrix variate distribution, concluding that the tests obtained under normality are valid and are invariant under the whole family of elliptical matrix variate distributions. Finally, an application in an agricultural acarology context is provided.
Full-Text [PDF 100 kb]   (281 Downloads)    
Type of Study: Original Paper | Subject: 62Jxx: Linear inference, regression
Received: 2018/05/10 | Accepted: 2019/05/24 | Published: 2019/10/26

Send email to the article author

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society